# SDR AALA20101130DFW02

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 62,862 hours, 22,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER RIGHT EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  REPLACED LAMP FOR CENTER RIGHT EMERGENCY EXIT DOOR.  OPS CHECK NORMAL.
